default-icon

Loose motion from 6 mnths

I hv loose motion from 6 mnths.I had taken so much antibiotics,drips and also homeopathic medicine from 6 mnths but no relief at all.I have 4-5 loose stools per day.I have typhoid also.I had also the habit of eating slate pencils but now i stop eating.plz tell me reason and permanent treatment.I m so worried about it.
views-icons 152 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. Could you please tell what antibiotics have you already taken? Since you say you have typhoid also, you could be a carrier of typhoid and it may require antibiotics course for a long duration. Also it need not be of infective etiology. It could be something like IBS (IRRITABLE BOWEL SYNDROME). advice would be to get your stools tested once. Take one cup of curd twice everyday. Drink lots of fluids. Avoid processed foods. Avoid tea/coffee and carbonated beverages. Consult a MD physician or a gastroenterologist for further investigation and treatment. Best regards, Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Loose stools--you might be having infection of the gastrointestinal tract...A stool examination will help in confirming the diagnosis.... Drink plenty of fluids,coconut water,avoid Pulses and Beans, food with high amounts of refined sugars will help...I would advice you to take pantoprazole 40 mg once a day before meals along with Domperidone 30 mg and a probiotic...further treatment depends upon stool examination reports. Symptom of loose stools can also occur in certain gastrointestinal disorders like IBS,lactose intolerance, tropical sprue etc. So kindly Consult a physician for further management.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO